MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. NON COATED PNCL RKR HLSTR; NON COATED PENCIL ROCKER HOLSTER

MEGADYNE MEDICAL PRODUCTS, INC. NON COATED PNCL RKR HLSTR; NON COATED PENCIL ROCKER HOLSTER
Model Number 0038H
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date of event: unknown; captured as awareness date.As the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.The dhr review of the reported lot number confirmed that the product was produced accomplishing quality requirements and released according to established procedures.Was the open inner box compromised of the sterility of the device? no further information will be available.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that when the device arrived, the inner box was opened.The blade tip was not broken off and no pieces fell into the patient.There were no adverse consequences to the patient.No further information is available.

Brand Name
NON COATED PNCL RKR HLSTR
Common Device Name
NON COATED PENCIL ROCKER HOLSTER
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key11357743
Report Number1721194-2021-00012
Device Sequence Number2564993
Product Code GEI
UDI-Device Identifier10614559100844
UDI-Public10614559100844
Combination Product (Y/N)N
PMA/510(K) Number
K965054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number0038H
Device Catalogue Number0038H
Device Lot Number1911102
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2021
Initial Report FDA Received Date02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1